# SDR SWIA200515136

- Difficulty date: June 12, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 15,223 hours, 21,872 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: AE1711AA0
- Part serial: 247
- Condition: Failed
- Location: Cockpit
- Part time: 5,140 hours, 6,362 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR FROM COCKPIT VENTS.  REPLACED LT GROUND COOLING FAN.  OPS CHECK GOOD MM 21-51-03.
